Sahleh, A., Najarpisheh, L.. (1392). Arens regularity and derivations of Hilbert modules with the certain product. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1(1), 31-39.
A. Sahleh; L. Najarpisheh. "Arens regularity and derivations of Hilbert modules with the certain product". نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1, 1, 1392, 31-39.
Sahleh, A., Najarpisheh, L.. (1392). 'Arens regularity and derivations of Hilbert modules with the certain product', نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1(1), pp. 31-39.
Sahleh, A., Najarpisheh, L.. Arens regularity and derivations of Hilbert modules with the certain product. نشریه علمی پژوهشی فیزیولوژی و بیوتکنولوژی آبزیان, 1392; 1(1): 31-39.


Contact Us | Help & Support | Site Map

© Copyright 2017 - Journal Management System. Created by sinaweb.